# SDR SWIA20240813514

- Difficulty date: May 14, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TORQUE BOX BL9R FS280.00 OUTBOARD ANGLE OUTBOARD SIDE OF THE TORQUE BOX  AT FS280.00 IS CRACKED.     (C-CHECK RO 8/11/2024)    REMOVED DAMAGED OUTBD ANGLE AT FS280-00 RBL-9 OUT BOARD OF TORQUE BOX. REF CRJ-700 SRM 51-42-21-001-001-A01. INSTALLED 1 EA NEW O/B ANGLE PN CC670-34099-2SB AT FS280-00 RBL-9 OUT BOARD OF TORQUE BOX PER CRJ 700 SRM 51-42-21-001-001-A01 AND DRAWING CC670-34010 REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
